Pure and Applied Mathematics Quarterly
Volume 18 (2022)
Special issue celebrating the work of Herb Clemens
Guest Editor: Ron Donagi
Equivariant geometry of odd-dimensional complete intersections of two quadrics
Pages: 1555 – 1597
Fix a finite group $G$. We seek to classify varieties with $G$-action equivariantly birational to a representation of $G$ on affine or projective space. Our focus is odd-dimensional smooth complete intersections of two quadrics, relating the equivariant rationality problem with analogous Diophantine questions over nonclosed fields. We explore how invariants—both classical cohomological invariants and recent symbol constructions—control rationality in some cases.
equivariant geometry, rationality constructions, complete intersections of two quadrics
2010 Mathematics Subject Classification
Primary 14E08. Secondary 14E07, 14L30, 14M10.
The first-named author was partially supported by Simons Foundation Award 546235, and by NSF grant 1701659.
The second-named author was partially supported by NSF grant 2000099.
Received 31 August 2021
Received revised 21 February 2022
Accepted 27 February 2022
Published 25 October 2022